After becoming one
of the most successful Latin singers of all time, Thalia had to withdraw from
the stage due to Lyme disease.
She has been dealing with this disease for 8 years and, despite it doesn`t seem to give her a break, the singer doesn`t lose hope and continues to fight against it.
Although the famous Latin singer Thalía tried to keep her illness secret, it seems that this is no longer possible and, finally, she dares to tell what exactly happens to her.
After more than 8 years of undergoing different treatments, she still can`t overcome it. But the Latin pop queen doesn`t give up and continues to fight to rescue her life and shine again on stage as she did years ago.
Currently, Thalia has sold more than 25 million records around the world and, although some problems with health led her to leave the stage, the reality is that her fans are still waiting for her return.
In fact, despite the lack of her activity recently, the singer is one of the most profitable, from Timbiriche to Latina (her last album). In addition, she has also played roles in numerous telenovelas, which were very successful.
But Thalia`s magnificent career was interrupted when, in 2012, she told what was happening to her.
The singer suffers Lyme disease, which she has been fighting with for more than 8 years and which seems to continue affecting the singer, although she still doesn`t give up and keeps fighting. She hopes to return to the stage and continue her career from where she left it.
After some years of treatment, in 2016, Thalia confessed it seemed that the disease was returning to her life. It all started with early and localized detection when she realized she felt a bite on her body that started to sting and turned red.
In addition, the singer suffered from severe headaches, fever, and fatigue.
Three weeks later,
or a few months later, depending on the case, the circulatory system and the
nervous system begin to be affected. Finally, the late stage, which may occur
months or years later, can lead to loss of memory, arthritis, and confusion.